MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: plc201200/13007980, udi: (b)(4).According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses; adverse events that may occur include, but are not limited to include: endoleak.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment for an unknown etiology and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2019, follow-up imaging was performed and a distal type i endoleak on the left side was reported.No aneurysm enlargement was reported.On (b)(6) 2019, the patient underwent reintervention and an additional endoprosthesis was placed on the left side to extend coverage to the left external iliac artery and successfully exclude the aneurysm.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8509274
Report Number2017233-2019-00236
Device Sequence Number11204371
Product Code MIH
UDI-Device Identifier00733132622344
UDI-Public00733132622344
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue NumberRLT231216
Device Lot Number13205231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age83 YR